# SDR HALA2009060200220

- Difficulty date: June 2, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 25,177 hours, 4,766 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 9640453011
- Part serial: 02713
- Condition: Inoperative
- Location: Hf Radio
- Part time: 5,655 hours, 1,033 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - LEFT HF RADIO INOP, FAILED TWO HOURS INTO FLIGHT, WILL NOT SEND OR RECEIVE.  PER BFIM 23-11-00 FIG 103 REPLACED LEFT HF COUPLER ASSY IAW AMM 23-11-01-024-001.  NOW OPS CHECKS GOOD CONTACTING SFO ARINC PER AMM 23-11-01-424-008.
